zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An analytic center cutting plane method for pseudomonotone variational inequalities. (English) Zbl 0899.90157
Summary: We consider an analytic center algorithm for solving generalized monotone variational inequalities in $\bbfR^n$, which adapts a result due to {\it J.-L. Goffin}, {\it Z.-Q. Luo} and {\it Y. Ye} [in: Large Scale Optimization, W. W. Hager et al. (eds.), 182-191 (1994; Zbl 0818.90086)] to the numerical resolution of continuous pseudomonotone variational inequalities.

MSC:
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
49J40Variational methods including variational inequalities
WorldCat.org
Full Text: DOI
References:
[1] Altman, A.; Kiwiel, K. C.: A note on some analytic center cutting plane methods for convex feasibility and minimization problems. Comput. optim. Appl. 5, 175-180 (1996) · Zbl 0859.90102
[2] Auslender, A.: Optimisation. méthodes numériques. (1976)
[3] Browder, F. E.: Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces. Trans. amer. Math. soc. 118, 338-351 (1965) · Zbl 0138.39903
[4] Goffin, J. -L.; Haurie, A.; Vial, J. -P.: Decomposition and nondifferentiable optimization with the projective algorithm. Management sci. 38, 284-302 (1992) · Zbl 0762.90050
[5] Goffin, J. -L.; Luo, Z. Q.; Ye, Y.: On the complexity of a column generation algorithm for convex or quasiconvex feasibility problems. Large scale optimization: state of the art (1993) · Zbl 0818.90086
[6] Goffin, J. -L.; Luo, Z. Q.; Ye, Y.: Complexity analysis of an interior cutting plane method for convex feasibility problems. SIAM J. Optim. 6, 638-652 (1996) · Zbl 0856.90088
[7] Kinderlehrer, D.; Stampacchia, G.: An introduction to variational inequalities and their applications. (1980) · Zbl 0457.35001
[8] Konnov, I. V.: Combined relaxation methods for finding equilibrium points and solving related problems. Russian math. (Izvestiya VUZ matematika) 37, 46-53 (1993) · Zbl 0835.90123
[9] Lüthi, H. J.: On the solution of variational inequalities by the ellipsoid method. Math. oper. Res. 10, 515-522 (1985) · Zbl 0586.49016
[10] Magnanti, T. L.; Perakis, G.: A unifying geometric framework for solving variational inequalities. Math. programming 71, 327-351 (1995) · Zbl 0848.49009
[11] Mitchell, J. E.; Todd, M. J.: Solving combinatorial optimization problems using karmarkar’s algorithm. Math. programming 56, 245-284 (1992) · Zbl 0763.90074
[12] Nesterov, Y.: Cutting plane algorithms from analytic centers: efficiency estimates. Math. programming ser. B 69, 149-176 (1995) · Zbl 0857.90103
[13] Schaible, S.: Generalized monotonicity. Proc. 10th internat. Summer school on nonsmooth optimization, analysis and applications (1992) · Zbl 1050.49504
[14] Zhu, D.; Marcotte, P.: New classes of generalized monotonicity. Jota 87, 457-471 (1995) · Zbl 0837.65067
[15] Zuhovickii, S. I.; Polyak, R. A.; Primak, M. E.: Two methods of search for equilibrium of points of n person concave games. Sov. math. Math. dokl. 10, 279-282 (1969) · Zbl 0191.49801